# SDR ASAA2015062112172

- Difficulty date: June 21, 2015
- Submitted: June 24, 2015
- Operation: Air carrier
- Aircraft: N569AS
- Make and model: Boeing 737490
- Aircraft serial: 35184
- Aircraft time: 31,622 hours, 9,847 cycles
- System (JASC): 3610 · Pneumatic Distribution System
- Part: Regulator
- Part number: 1074926
- Part serial: 11898
- Condition: Malfunctioned
- Location: Nr 1 Eng Bleed
- Part time: 23,966 hours, 7,094 cycles
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

IN CLIMB, THRU FL 300, LT DUCT PRESSURE 20 PSI, RT 47 PSI IN CRUSE AT FL 350, LT 22 PSI, RT 31 PSI BOTH PACKS IN AUTO AND ANTI-ICE OFF.  ACFT GROUNDED.  PERFORMED T/C NG-36WC-00001 "ENGINE BLEED AIR SYS HEALTH CHECK" ON NR 1 ENGINE.  PRE-COOLER CONTROL VALVE FAILED, VALVE IS STILL CLOSED AT 3PSI PC, SHOULD BE OPEN.  REPLACED VALVE, OPS/LEAK CHECK OK. REF MM 36-12-00.  BLEED AIR REGULATOR FAILED, PC IS 19PSI, SHOULD BE 20-28 PSI.  REPLACED REGULATOR, OPS/LEAK CHECK OK, REF MM 36-11-03.  PERFORMED ENGINE BLEED AIR CROSSOVER OPS TEST, PASSED TEST.  LT AND RT DUCT PRESSURES 41PSI-44PSI DURING REGULATED 5TH STAGE, 60 PERCENT-80 PERCENT N1, REF MM 36-11-00-710-801.
